# SDR DHL2005362013

- Difficulty date: December 21, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- Engine: Ge CF650C2
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: 353251001
- Part serial: 444
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LANDING GEAR INDICATOR FORWARD LT MAIN INOP. S/O PANEL INDICATES 3 GREEN.  REMOVED AND REPLACED LANDING GEAR IND. UNIT ON CENTER PNL IAW M/M 32-61-14 SYS OPS CHECKED SERVICABLE ON GRD.
